Allometric scaling laws in biology [3] (multiple letters)

C. A. Beuchat, J. Kuikka, J. H. Brown, B. J. Enquist, G. B. West

Research output: Contribution to journalLetter

15 Scopus citations
Original languageEnglish (US)
Pages (from-to)371-373
Number of pages3
Issue number5337
StatePublished - Jan 1 1997
Externally publishedYes

ASJC Scopus subject areas

  • General

Cite this

Beuchat, C. A., Kuikka, J., Brown, J. H., Enquist, B. J., & West, G. B. (1997). Allometric scaling laws in biology [3] (multiple letters). Science, 278(5337), 371-373.